zbMATH — the first resource for mathematics

Quantization of canonical transformations on manifolds with conic singularities. (English. Russian original) Zbl 0971.53049
Dokl. Math. 60, No. 1, 73-76 (1999); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 367, No. 4, 447-450 (1999).
From the introduction: We study the following questions: What is the cotangent bundle of a manifold with conical singularities? What is the structure of a canonical transformation in the neighborhood of a singular point? How can quantized canonical transformations be described? How can the concept of the conormal symbol, which is standard in the theory of operators on manifolds with conical singularities, be defined for quantized transformations?
53D50 Geometric quantization